MathSciNet Relay Station
MathSciNet bibliographic data
MR218915 (36 #1999) 47.30
Naĭman, P. B. On the spectral theory of non-symmetric periodic Jacobi matrices. (Russian) Zap. Meh.-Mat. Fak. Harʹkov. Gos. Univ. i Harʹkov. Mat. Obšč. (4) 30 1964 138–151.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement